CSpace

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
MiKM: multi-step inertial Krasnosel'skii-Mann algorithm and its applications 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2019, 卷号: 73, 期号: 4, 页码: 801-824
Authors:  Dong, Q. L.;  Huang, J. Z.;  Li, X. H.;  Cho, Y. J.;  Rassias, Th. M.
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Nonexpansive operator  Multi-step inertial Krasnosel'skii-Mann algorithm  Monotone inclusion  Bounded perturbation resilience  Douglas-Rachford splitting method  Forward-backward splitting method  Backward-forward splitting method  Davis-Yin splitting method  
Preface: Special issue of MOA 2016 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 1-3
Authors:  Koch, Thorsten;  Liu, Ya-Feng;  Peng, Jiming
Favorite  |  View/Download:4/0  |  Submit date:2018/07/25
A sparse enhanced indexation model with chance and cardinality constraints 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 5-25
Authors:  Xu, Fengmin;  Wang, Meihua;  Dai, Yu-Hong;  Xu, Dachuan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Enhanced indexation  Chance constraint  Mixed integer programming  Distributionally robust approach  
Generalized coefficient strengthening cuts for mixed integer programming 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 289-306
Authors:  Chen, Wei-Kun;  Chen, Liang;  Yang, Mu-Ming;  Dai, Yu-Hong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Mixed integer programming  Cutting plane method  Separation algorithm  Coefficient strengthening  
Generalized coefficient strengthening cuts for mixed integer programming 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 289
Authors:  Chen, Wei-Kun;  Chen, Liang;  Yang, Mu-Ming;  Dai, Yu-Hong
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
A sparse enhanced indexation model with chance and cardinality constraints 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 5
Authors:  Xu, Fengmin;  Wang, Meihua;  Dai, Yu-Hong;  Xu, Dachuan
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Preface: Special issue of MOA 2016 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 1
Authors:  Koch, Thorsten;  Liu, Ya-Feng;  Peng, Jiming
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
A new fully polynomial time approximation scheme for the interval subset sum problem 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2017, 卷号: 68, 期号: 4, 页码: 749-775
Authors:  Diao, Rui;  Liu, Ya-Feng;  Dai, Yu-Hong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Interval subset sum problem  Computational complexity  Solution structure  Fully polynomial time approximation scheme  Worst-case performance  
Approximation of optimal feedback control: a dynamic programming approach 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2010, 卷号: 46, 期号: 3, 页码: 395-422
Authors:  Guo, Bao-Zhu;  Wu, Tao-Tao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Viscosity solution  Hamilton-Jacobi-Bellman equation  Finite difference  Optimal feedback control  
On system of generalized vector variational inequalities 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2008, 卷号: 40, 期号: 4, 页码: 739-749
Authors:  Hou, S. H.;  Yu, H.;  Chen, G. Y.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
generalized vector variational inequalities  partial diagonally quasi-convexity  variational-like inequalities  variable preference